EconPapers    
Economics at your fingertips  
 

Initial Boundary Value Problem and Asymptotic Stabilization of the Two-Component Camassa-Holm Equation

Xiju Zong, Xingong Cheng, Zhonghua Wang and Zhenlai Han

Abstract and Applied Analysis, 2011, vol. 2011, 1-20

Abstract:

The nonhomogeneous initial boundary value problem for the two-component Camassa-Holm equation, which describes a generalized formulation for the shallow water wave equation, on an interval is investigated. A local in time existence theorem and a uniqueness result are achieved. Next by using the fixed-point technique, a result on the global asymptotic stabilization problem by means of a boundary feedback law is considered.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/635851.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/635851.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:635851

DOI: 10.1155/2011/635851

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:635851